MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 INTRAOSSEOUS VASCULAR ACCESS SYSTEM; INTRAOSSEOUS NEEDLE KIT

C.R. BARD, INC. (BASD) -3006260740 INTRAOSSEOUS VASCULAR ACCESS SYSTEM; INTRAOSSEOUS NEEDLE KIT
Model Number N/A
Medical Device Problem Codes Product Quality Problem (1506); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by the customer that difficulty separating needle and obturator.No further details provided.It was reported this occurred with 3 devices.This report addresses all 3 devices.

Brand Name
INTRAOSSEOUS VASCULAR ACCESS SYSTEM
Common Device Name
INTRAOSSEOUS NEEDLE KIT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24896215
Report Number3006260740-2026-02584
Device Sequence Number21307419
Product Code FMI
UDI-Device Identifier00801741163586
UDI-Public(01)00801741163586(11)250320(17)260825(10)BSLC9567
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K191976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2026
Device Model NumberN/A
Device Catalogue NumberD015151NK
Device Lot NumberBSLC9567
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown